# SDR ABXA9800450

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46060
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve Assy
- Part number: 57146745503
- Condition: Bypassing
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTED, GEAR UNSAFE LIGHT WAS ILLUMINATED.  RECYCLED GEAR WITH SAME RESULTS.  PERFORMED GEAR UPLATCH CHECK AND LEFT AND RIGHT MAIN GEAR AND DOORS, 'NOT LATCHED' LIGHT WAS ILLUMINATED.  REPLACED SYSTEM SELECTOR VALVE FOR BYPASSING.  OPS CHECKED NORMAL IAW DC8 MM 32-36-00.
